# SDR MALA954346

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 782709010
- Condition: Failed
- Location: Aft Equip Bay
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CMI - FLT 3107 - ON APPROACH, CREW NOTED AN ELECTRICAL SMELL IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AIR CYCLE MACHINE.  SYSTEM OPERATED SATISFACTORILY.  (X)
